Alert archive / New York / Small Craft Advisories in 2017
Small Craft Advisory 63, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jun 4, 2017, 3:58 PM EDT. It took effect at Jun 6, 2017, 12:00 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2017, 3:58 PM EDT (19:58 UTC)
- In effect from
- Jun 6, 2017, 12:00 AM EDT
- Expired
- Jun 6, 2017, 7:40 PM EDT
- In force
- 20 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
150 WHUS71 KOKX 041958 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 358 PM EDT SUN JUN 4 2017 ...ROUGH CONDITIONS WILL DEVELOP ON THE OCEAN MONDAY NIGHT AND CONTINUE INTO TUESDAY... ANZ350-353-355-050800- /O.NEW.KOKX.SC.Y.0063.170606T0400Z-170606T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 358 PM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
439 WHUS71 KOKX 050216 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1016 PM EDT SUN JUN 4 2017 ...ROUGH CONDITIONS WILL DEVELOP ON THE OCEAN MONDAY NIGHT AND CONTINUE INTO TUESDAY... ANZ350-353-355-050930- /O.CON.KOKX.SC.Y.0063.170606T0400Z-170606T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1016 PM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
244 WHUS71 KOKX 050825 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 425 AM EDT MON JUN 5 2017 ...ROUGH CONDITIONS WILL DEVELOP ON SOME OF THE OCEAN WATERS ON TUESDAY... ANZ355-050930- /O.CAN.KOKX.SC.Y.0063.170606T0400Z-170606T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 425 AM EDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS THROUGH MOST OF THE TUESDAY ARE EXPECTED TO PREVAIL BELOW ADVISORY CRITERIA. THERE IS A CHANCE THAT SEAS BUILD UP TO 5 FT LATE TUESDAY AFTERNOON. $$ ANZ350-353-052200- /O.EXT.KOKX.SC.Y.0063.170606T1000Z-170606T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 425 AM EDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
408 WHUS71 KOKX 051951 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 351 PM EDT MON JUN 5 2017 ...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS TUESDAY THROUGH WEDNESDAY... ANZ355-061000- /O.EXB.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 351 PM EDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-061000- /O.EXT.KOKX.SC.Y.0063.170606T1000Z-170607T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 351 PM EDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TUESDAY TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS71 KOKX 060749 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 349 AM EDT TUE JUN 6 2017 ...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS TODAY THROUGH WEDNESDAY... ANZ350-353-062200- /O.CON.KOKX.SC.Y.0063.170606T1000Z-170607T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 349 AM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-062200- /O.CON.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 349 AM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
719 WHUS71 KOKX 062002 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 402 PM EDT TUE JUN 6 2017 ...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS TODAY THROUGH WEDNESDAY... ANZ350-353-070415- /O.CON.KOKX.SC.Y.0063.000000T0000Z-170607T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 402 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-070415- /O.CON.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 402 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
382 WHUS71 KOKX 062002 CCA MWWOKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 402 PM EDT TUE JUN 6 2017 ...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS THROUGH WEDNESDAY... ANZ350-353-070415- /O.CON.KOKX.SC.Y.0063.000000T0000Z-170607T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 402 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-070415- /O.CON.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 402 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
962 WHUS71 KOKX 062340 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 740 PM EDT TUE JUN 6 2017 ...ROUGH OCEAN SEAS THROUGH WEDNESDAY AFTERNOON... ANZ350-353-355-071000- /O.CAN.KOKX.SC.Y.0063.000000T0000Z-170607T2200Z/ /O.NEW.KOKX.SW.Y.0011.170606T2340Z-170607T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 740 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 2:03 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 4, 2:03 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service New York NY 203 PM EDT Sun Jun 4 2017 .SYNOPSIS... Low pressure will track through the Great Lakes region today with its attending warm front lifting towards the area. This front will remain nearby through Monday as a secondary area of low pressure develops along the Mid-Atlantic coast. This low will pass south and east of Long Island Monday night. Unsettled weather may linger through the rest of the week as an upper level low spins over the Northeast. && .NEAR TERM /THROUGH TONIGHT/... Forecast is generally on track. A shortwave approaches from the NW. Meanwhile, sfc low pres will move through the Great Lakes region with its attending warm front lifting towards the area from the southwest. Models are in good agreement with tracking rain from west to east through tonight. There is some uncertainty with just how far S the pcpn gets, although models are implying that the best forcing (strong h85-h7 frontogenesis) tracks from the Hudson Valley through CT. As such, have altered pops so that highest chcs reside over nrn portions of the area with chc in NYC and western Long Island. Elevated instability increases tonight so have schc tstms included. Now that clouds have moved in, temps will struggle to rise much from mid 60s to around 70. Lows in the mid 50s to around 60. && .SHORT TERM /MONDAY THROUGH TUESDAY/... Guidance is in good agreement at H5 through Monday with another upper level closed low dropping into the NE from Canada. The warm front may bisect the area for a brief period tonight into Monday...but a secondary area of low pres is forecast to develop near the Mid-Atlantic coast while ridging begins to nose in from the NE. This will allow the boundary to sink back to the S with a NE flow developing. The secondary low will track along this boundary passing to the S and E of Long Island Mon night. The North American models (GFS/NAM/CMC) are all in agreement with the slower progression of the upper low as compared to the EC. Have sided with consensus and forecast reflects a slower movement to the east. With the exception of the low passing to the south Mon night...am having a hard time believing the QPF fields Monday based on the upper pattern and dynamics so have scaled back to chc pops for much of the area. Instability is very weak but if lapse rates steepen just a bit Mon aftn could have some tstms develop...thus have maintained the mention from NYC and points N and W. NE flow would provide a much more stable airmass to the east. Have also removed enhanced wording as better instability/dynamics are further west. Mid levels dry out late Mon night...but very saturated so light rain/drizzle/fog a possibility into Tue. The slower progression of the upper level low also slows down the occluded front which doesn't look to move through until Tue night. Soundings are indicating drier air below H95 Tue night which would limit fog...but there could be light rain or drizzle CT/LI with the chc of showers to the west as the front moves into the area. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Latest ECMWF has trended toward GFS with the idea of the upper low lingering over the area rather than moving to the east mid to late week. Forecast does have mainly diurnal chance PoP during most of that time frame. Uncertainty creeps in later in the week, with the ECMWF showing a more progressive flow aloft, the upper low pulling off to the east along with an associated offshore surface low, and warmer days Friday/Saturday with a slow moving cold frontal approach, while the GFS is slower, showing this cold frontal approach holding off until Saturday. Sided with the ECMWF here which has shown run-to-run consistency. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... A warm front approaches from the south and west, then lingers near the terminals tonight. VFR through this evening with some light rain. Conditions then lower to MVFR and possibly IFR around or just after sunset at Lower Hudson Valley and southern Connecticut terminals. Across the NYC/Long Island terminals, it should take a little longer to fall to MVFR and eventually IFR. IFR conditions could move into these areas by 06z. Some light rain and drizzle should develop after midnight. Can not rule out a brief isolated rumble of thunder tonight, however timing and placement of any development too low to include in the the TAFs. Also, forecast guidance is not in good agreement on how low visibilities fall tonight in areas of fog. Will go with MVFR vsbys tonight. However, this will need to be monitored. SE become light and variable overnight. By Monday morning, winds increase a bit any take on a Southeast direction once again. .OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY... .Monday afternoon...IFR or MVFR cigs. Showers possible with slight chance of thunder. .Monday night-Wednesday....MVFR or lower possible in light rain or drizzle and fog. .Wednesday night-Thursday...Return to VFR possible, with isolated showers. .Friday...VFR. && .MARINE... A warm front approaches from the south and west. The warm front will remain near or just south of the waters through early next week. Conditions will remain below SCA levels into Monday. An area of low pressure develops to the south Monday night and then passes to the east. Behind the low, an increasing pressure gradient may increase winds to SCA levels on the eastern waters and build ocean seas to 5+ ft. These elevated seas could persist into Wednesday. Otherwise, sub-SCA conditions are anticipated into the middle of the week. && .HYDROLOGY... Average QPF through Tuesday ranges from 0.30 to 1.25 inches, with the higher amounts well inland and out east. Most of this rainfall should fall over a long enough duration to preclude hydrologic impact. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...Goodman/24 NEAR TERM...24/PW SHORT TERM...24 LONG TERM...Goodman/24 AVIATION...BC MARINE...DS/PW HYDROLOGY...Goodman/24
Hazardous weather outlook, Jun 4, 4:53 AM EDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service New York NY 453 AM EDT Sun Jun 4 2017 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-050900- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 453 AM EDT Sun Jun 4 2017 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-050900- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 453 AM EDT Sun Jun 4 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Small Craft Advisories in New York, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.